# SDR AALA201807059017

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 17,938 hours, 7,161 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: 411A6809303B
- Condition: Torn
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 14F EMERGENCY EXIT WINDOW SHADE TORN WILL NOT RETRACT COMPLETELY. REPLACED FORWARD RIGHT HAND OVERWING EXIT WINDOW SHADE PER AMM 25-21-12.
